# SDR 96ZZZX4755

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3868J
- Make and model: Beech 77
- Aircraft serial: WA258
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nose Gear
- Part number: 108820010653
- Condition: Failed
- Location: Piston Clamp
- Part time: 4,403 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED, BOUNDED HARD, THEN HIT NOSE GEAR FIRST.  NOSE GEAR SHEARED OFF.  NO INJURIES.  AIRCRAFT DAMAGE TO NOSE GEAR, PROPELLER STRIKE, AND ENGINE SUDDEN STOPPAGE.
